# SDR DALA2025030401696

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 80,785 hours, 31,212 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: 1141A
- Condition: Faulty
- Location: Slat Sys
- Part time: 62,867 hours, 20,256 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0699 -FCNT/DE- DUE TO L/E SLAT DISAGREE. CORRECTIVE ACTION: R/R LT SLAT POS XMTR, R/R 8,9,10,14,15,16 ROTARY ACTUATORS, ADJ #7 SLAT, R/R 8,9,10,14,16 ROTARY ACT BEARINGS, R/R LT SLAT SENSOR CONNECTOR. C/W SLAT LUBE
